Another note on a theorem of Minc on irreducible nonegative matrices

Elsner L (1978)
Linear and multilinear algebra 6(1): 61-62.

Download
OA
Journal Article | Published | English
Abstract
A short proof is given for a part of a theorem of Minc.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Elsner L. Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra. 1978;6(1):61-62.
Elsner, L. (1978). Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra, 6(1), 61-62.
Elsner, L. (1978). Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra 6, 61-62.
Elsner, L., 1978. Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra, 6(1), p 61-62.
L. Elsner, “Another note on a theorem of Minc on irreducible nonegative matrices”, Linear and multilinear algebra, vol. 6, 1978, pp. 61-62.
Elsner, L.: Another note on a theorem of Minc on irreducible nonegative matrices. Linear and multilinear algebra. 6, 61-62 (1978).
Elsner, Ludwig. “Another note on a theorem of Minc on irreducible nonegative matrices”. Linear and multilinear algebra 6.1 (1978): 61-62.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar